Author: Long Chen; Ricardo H. Nochetto; Jinchao Xu;

Title: Optimal multilevel methods for graded bisection grids

Journal: NUMERISCHE MATHEMATIK

Volume: 120

Page: 1 - 34

Year: 2012


Author: Baerbel Janssen; Guido Kanschat;

Title: ADAPTIVE MULTILEVEL METHODS WITH LOCAL SMOOTHING FOR H(1)- AND H(curl)-CONFORMING HIGH ORDER FINITE ELEMENT METHODS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 33

Page: 2095 - 2114

Year: 2011


Author: Liuqiang Zhong; Shi Shu; Long Chen; Jinchao Xu;

Title: Convergence of adaptive edge finite element methods for H(curl)-elliptic problems

Journal: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS

Volume: 17

Page: 415 - 432

Year: 2010


Author: Jinchao Xu; Long Chen; Ricardo H. Nochetto; BE DeVore, RA; Kunoth, A

Title: Optimal multilevel methods for H(grad), H(curl), and H(div) systems on graded and unstructured grids

Journal: MULTISCALE, NONLINEAR AND ADAPTIVE APPROXIMATION: DEDICATED TO WOLFGANG DAHMEN ON THE OCCASION OF HIS 60TH BIRTHDAY

Page: 599 - 659

Year: 2009